# SDR F3LA00220

- Difficulty date: August 3, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, REPORTED INTERGRANULAR CORROSION ON ATTACH FITTING ON RIGHT MLG SUPPORT BEAM AT NR 5 GROUND SPOILER INBOARD ACTUATOR BRACKET.  MAINTENANCE REPLACED ATTACH FITTING PER MM 27-62-12 AND SRM 51-10-02.  (M)
